I've never been on it, but I take synthriod for thyroid and it turns out that thats a dependent medication and I felt w/d's from that....I think it is though, but not 100% sure.
i was on effexor, then cymbalta, and both were sort of hard to come off. my doctor tapered me off both of the meds, as you shouldn't just quit them cold turkey.
yes, if you forget to take it, it can be bad....don't forget to take it :) if you feel good w/ the cymbalta, why not stay on it?
YES. Their is withdrawal from Cymbalta. I was on it for about 8 months a decided it wasn't working well for me (overstimulating, irritability, etc). Three days after I stopped taking it I started getting increased anxiety, headaches, and a weird sensation that I can only describe as "brain zaps" where I felt these weird electrical sensations shoot into my brain.
I complained to my doctor about it and he acknowledged that he had heard of it before. It lasted about a week and then stopped. I also take opiates in conjunction so I feel I can answer your question with complete confidence. Tell your doctor about these symptoms. Maybe you could switch to the smallest dose, 20mg capsules, for a week and then taper every other day doses for a week before completely quiting.
I think Cymbalta is much more powerful then people realize and because it's still fairly new, only a couple of years old now, not enough studies have been done. It would not surprise me if down the road the drug was more strictly regulated or even taken off the market all together.
Sounds like Cymbalta should be tapered. I have like a 4 month supply so I could taper quite slowly and maybe not notice much?
All SSRi's need to be tapered.. I tried coming off Lexapro once and had awful withdrawal symptoms. I was then told to cut down the dose over a few weeks and then take it every other day. then every two days, then every 4 days, after i got to taking it every 6 days I stopped taking it. A slow planned tapered is suggested.